MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4+ 12MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4+ 12MM RIGHT; KNEE COMPONENT
Model Number EIS4P12R
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly the knee had loosened up.Had a lot of varus/valgus laxity and hyper-extension.Took out a 12mm insert and replaced it with a 17mm insert.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 4+ 12MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8679983
Report Number3010536692-2019-00816
Device Sequence Number19429938
Product Code HRY
UDI-Device IdentifierM684EIS4P12R1
UDI-PublicM684EIS4P12R1
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS4P12R
Device Catalogue NumberEIS4P12R
Device Lot Number1677981
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/29/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date09/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR